Digestive Disorders / Gastroenterology Expert Forum
Soft- yellow stool, diarrhea, stomach cramps
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Soft- yellow stool, diarrhea, stomach cramps

About a year ago I developed some mild abdominal discomfort.  I had occasional diarrhea, loose yellow stool, mild camps, and an unusual muscular twitching sensation which seemed to move around my stomach.  I have gas and a lot of
Related Discussions
233190_tn?1278553401
You have had a pretty comprehensive evaluation, which would rule out most of the common diseases.  The specialized things that you can consider can include various types of malabsporption syndromes which can be evaluated with a fecal fat test (looking for fat malabsorption) or a blood test looking for celiac disease.  You can also consider Sphincter of Oddi dysfunction, which can cause gallbladder-like pain in those who have had their gallbladder removed.  A Sphincter of Oddi manometry test can be considered to evaluate this.  

If everything is negative, irritable bowel syndrome can lead to your symptoms.  Treatment with antispasmodic agents, as well as increasing the fiber in the diet, can help.  This possibility can be discussed with your personal physician.

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Kevin, M.D.
Medical Weblog:
kevinmd_b
2 Comments
Blank
Avatar_n_tn
if you have taken the 14 days h pylori medication,thats a lot of antibiotics which upset the flora in your body,good bacteria needed to balance the yeast and fungus were wiped out and need to be replaced.If there is a yeast overgrowth in your body,it could cause diarhea (diarrhea)/constipation and mucous .
there is also a bacteria called c diff caused by prolong use of antibiotics,search the forum and you will see several postings on c diff bacteria
Blank
Avatar_n_tn
I have the same symtoms (symptoms), had my gallbladder removed and now i have the yellow mucous stools and my somach hurts! its bloaded and just hurts a lot...it does seem to be better when i dont drink soda at all but usually still is there, let me know if u ever find out what it is....Thanks
Blank
Avatar_n_tn
A related discussion, pooped out was started.
Blank
Avatar_m_tn
A related discussion, Giardiasis was started.
Blank
Avatar_f_tn
I have been having episodes of cramping and diarrhea plus nausea for the past two months.  I keep taking imodium (immodium).  The diarrhea stops for about 4 to 5 days, but then it comes back.  This seems to happen when I am on the road.
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank